# SDR IPXA2022101987246

- Difficulty date: October 16, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 35,823 hours, 19,376 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Door
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB**CAUTION "RUDDER RATIO" AFTER T/O PASSING 1500' REQUIRED ATBRH RRCM SHOWS HARD CVDT FAULT. OPEN VERT STAB TE PANELS AS REQUIRED. REPLACED RUDDER RATIO LUDT IAW AMM 27-21-12-422. ACCOMPLISHED RRCA OSCILLATION CHECK & ADJUSTED THE RUDDER RATIO LUDT IAW AMM 27-21-00-501. RE-INSTALLED VERT STAB TE ACCESS PANELS. L&R RRCM'S CHECK GOOD NO FAULT BALLS AT THIS TIME.
